# SDR AALA20150320017

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 67,454 hours, 35,161 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Cracked
- Location: Oil Jsystem
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  RT ENG OIL QTY LOW INDICATION.  FOUND CRACKED OIL LINE ON OIL PRESS TRANSMITTER, REPLACED LINE. OPERATIONAL CHECK IAW AMM 79-33-01-201.  SYS CHECKED NORMAL.
